# SDR DALA2025040802704

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CORRISION REWORK, (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON SIDE TIE TRACK BTW L27L TO L28L AND STA=900 LH TO STA=1022 LH AFT CARGO COMPARTMENT. WITH AN ORIGINAL THICKNESS OF 0.060IN, AND MINIMUN REMAINING THICKNESS OF 0.027IN. THE AREA REWORKED IS OUT OF LIMITS. SUMMARY OF NRC 00690: CORROSION LEVEL 2. NEW SIDE TIE TRACK WAS FABRICATED PER DGW 5936663-547 REV Y AND REPLACED PER B717-200 SRM 51-41-01-0G. (LP #0901443)
